# SDR PLGA990120

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749BA
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Eng To
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 6270 - ON TAKEOFF CREW NOTICED RIGHT ENGINE TORQUE BLOOM ABOVE VALUE SELECTED ON CTOT.  TAKEOFF ABORTED.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  A/C RETURNED TO SERVICE.  (M)
